# SDR SWAA2025030494688

- Difficulty date: February 10, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 45,040 hours, 27,573 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE STRUCTURE SUPPORT BRACKET AT IFSS 190 CORRODED UNDER PROTECTIVE COATINGS.<[01] REMOVED AND REPLACED STRUT ASSEMBLY#116A4212-1 PO#1114120.1 AT LEFT WING INBOARD LEADING EDGE IAW B737-700 SRM 51-40-02 AND AMM 20-50-11-910-801;[02] VERIFIED REMOVED AND REPLACED STRUT ASSEMBLY#116A4212-1 PO#1114120.1 AT LEFT WING INBOARD LEADING EDGE IAW B737-700 SRM 51-40-02 AND AMM 20-50-11-910-801
